# SDR DALA14001463232

- Difficulty date: January 7, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER FITTING LOCATION AT FWD CURVE EDGE OF EMERGENCY DOOR.  REPLACED LOWER FITTING IAW SRM 51-72-11 AND DWG D52279040.
